# SDR CA101004002

- Difficulty date: October 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,608 hours
- Engine: Ge CF348E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: CF348E
- Condition: Failed
- Location: Left
- Part time: 11,130 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE CREW REPORTED THE LT ENGINE HAD FAILED.  AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO POINT OF DEPARTURE. LANDING WEIGHT WAS BELOW MAXIMUM.
